A stochastic schedule-following simulation model of bus routes

Kieu, LM, Ngoduy, D, Malleson, N et al. (1 more author) (2019) A stochastic schedule-following simulation model of bus routes. Transportmetrica B: Transport Dynamics, 7 (1). pp. 1588-1610. ISSN 2168-0566



  • Kieu, LM
  • Ngoduy, D
  • Malleson, N
  • Chung, E
Copyright, Publisher and Additional Information: © 2019 Hong Kong Society for Transportation Studies Limited. This is an Accepted Manuscript of an article published by Taylor & Francis in Transportmetrica B: Transport Dynamics on 24 Sep 2019, available online: http://www.tandfonline.com/10.1080/21680566.2019.1670118. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bus route model; schedule-following; cross-entropy method
  • Accepted: 16 September 2019
  • Published (online): 24 September 2019
  • Published: 24 September 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Geography (Leeds) > Centre for Spatial Analysis & Policy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 01 Oct 2019 14:16
Last Modified: 24 Sep 2020 00:44
Status: Published
Publisher: Taylor & Francis
Identification Number: https://doi.org/10.1080/21680566.2019.1670118